# SDR 95FDEAOO740

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19198
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075HTT6
- Condition: Damaged
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(NRO 783) MECHANICAL DAMAGE TO FRAME AT BS 380, STR 7  L/H  WL 280       CORRECTIVE ACTION   FOUND DAMAGE TO BE OUT OF LIMITS PER FEDEX SRM 53-10-1. REPAIRED FRAME AT STATION 380 STR 7 L/H WL 280 PER FEDEX SRM 53-10-4 .
